Deakin University
Browse

File(s) under permanent embargo

Optimal nonlinear estimation for localization of wireless sensor networks

journal contribution
posted on 2011-12-01, 00:00 authored by Y Cheng, X Wang, Terry Caelli, X Li, B Moran
Optimal nonlinear estimation for localization of wireless sensor networks

History

Journal

IEEE Transactions on Signal Processing

Volume

59

Pagination

5674-5685

ISSN

1053-587X

eISSN

1941-0476

Language

English

Publication classification

C1 Refereed article in a scholarly journal

Issue

12

Publisher

IEEE-INST ELECTRICAL ELECTRONICS ENGINEERS INC

Usage metrics

    Research Publications

    Categories

    No categories selected

    Exports

    RefWorks
    BibTeX
    Ref. manager
    Endnote
    DataCite
    NLM
    DC